# SDR ASMF201207008

- Difficulty date: July 26, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N851AM
- Make and model: Boeing 737752
- Aircraft serial: 29363
- Aircraft time: 27,449 hours, 14,448 cycles
- Engine: Cfmint CFM567B22
- Engine time: 20,479 hours, 10,863 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING DESCENT, THE RT ENGINE OIL FILTER BYPASS LIGHT TURNED ON.  MX PERSONNEL REMOVED THE FILTER ASSY AND CHIP DETECTOR ABG/TGB, DETECTED METAL PARTICLES.  RT ENGINE NR 2 WAS REPLACED AND TESTED IAW AMM 71-00-02 AND IAW AMM 71-00-00, ALL CORRECT.
